Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What do I do if my BP is 170/100 ?

What do i do if my blood pressure is 170/100 ? What do i do if my blood pressure is 170/100 ?
Tue, 15 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
Get to the doctor. You're pressure is to high. you may need to alter your diet and add exercise into your day for at least 20 minutes a day. They also need to look at what medications you are on. Is there something new? Are you under a lot of stress as well. Bottom line get to the doctor.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My age is 70 years I had bypass in 1992 and at present I am suffering from IHD, DM 2 , Hypertanstion & rumartick aurthrities. From last 10-12 years I am taking followinf madicines 1]Dilzam[ Dilta zime] SR 90 BD MONIT SR 60 od .3] Ramipril H 5 BD. From last couple of years my average BP is near abot 170/100 and resently my doctor change Ramipril H 5 and pricribe TAZLOC Trio 40 OD[Telmisartan 40 +Hydroclorid 12.5 + Amlodipine 5] Know som e time I fell dulness and feel I am not having energey and my personal ele BP meter shoing BP near about avrage 120/80. Sir shiould i continu the madicin Tazloc or stop. Thanks SANTOSH PASHINEY

doctor1 MD

some times my BP willbe 170/95 and normal some times since one month. before it ws normal. now I am 60 yeas of age. Last week I was adviced to take seloram 50/5 in the morning dailt. But unfortunately after taking for 3 days I found my BP is normal and I stopped without consulting my doctor. Yesturday night my BP was 180/100 and i took one seloram 50/5. today morning it is below normal is 120/75. What to do now?. Shall I take the tablet regularly now in the mornings from today? If I take the tablet now will the BP go down or it keeps normal?

doctor1 MD

I am 60 years old. My BP was 170/100 on middle of Nov 11, initially I was advised to take Aten 50; Losartan 50 O.D., Then, as per another cardiologist, I used to take Asomex5 - one tab. before dinner & 1/2 tab before breakfast. I took one week. Now, my BP is 170/80, another house physician advised to take 1 tab. Aten 50 after breakfast and 1 tab. Asomex before dinner. What should I follow - no other complaints with me except BP. Kindly advise.

Recent questions on  Hypertension

doctor1 MD

I dont get proper eraction while performing sex,In past I was brown sugar addict,now I have got dibetis and high blood pressure but my main problem is not getting proper erection of penis can you give me an appointment timing and day where I can discuss my problems face to face or suggest me any sexologist who can give me proper treatment.
Thanking you in anticipation
Your's faithfully
SHIRISH ANDHARI

doctor1 MD

I have OPMD and I am about to get some dental work done, do I need to notify my neurologist or will it be alright to have the dentist work on my mouth? Thank you for your answer I am 5 5 weight 191 pounds, and suffer from diabetes, OPMD, high blood pressure, ulcerative colitis, sleep apnea, high cholsterol, in order words, my health is in poor but stable condition. my sugar is not under control, and my muscular dystrophy seems to be getting worst, and I suffer from schio affective and other mental issues. I hope that you can help me. When I was at the dentist office yesterday and while my mouth was being opened, it felt like my breathing was cut off. Why is that?

doctor1 MD

i am cipro for a bladder infection....on about the last day i started to feel an odd head pressure from temple to temple...3.5 days after cipro i still had the inf. so am on cipro another 10 days...i still have this head pressure on and off all day....had a headache for 2 days while on the 2nd dose but my period started so not sure if that headache was from that because i get bad headaches every month while on my cycle...but i did have this headache and had nausea and vomiting from it.....i still have about 5 days left of cipr. I am concerned the cipro is causing my head pressure....i have told my dr. about it..she told me to get my eyes checked (because my vision gets funny with the head pressure) and she told me to take a decongestant (i don t have a cold or anything). I am concerned about intracranial hypertension that a freind mentioned to me.

doctor1 MD

My mother is 67 over weight , has a pace maker ,st jude valve. defib . micro valve defib ( ? ) saying right? taking BP meds Thyroid, Blood thinners ( boy does that number go up and down.) Her BP is 106/56 her defib was not put in correctly had to redo, went off 40 times. her BP has changed from what is Norm for her . Should I be on stand by?

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...